T Nation

Acne Problems After the Cycle

Acne question. I never had bad acne when I was young and I never had any dramatic androgen-induced acne until the tail end of my last cycle (1 gram/wk of cypionate and 350mg/wk of tren for about a month in the middle of the cycle).

I started getting some awesome acne during the last month or so of the run and here I am now- two months since my last shot- still brewing skin chowder like it’s going out of style. Any of you folks have acne that still brews long after the cycle’s over?

I probably had more zits on my own last cycle than ever before, of course this was also my highest overall dosage as well which not doubt factors in largely. I ran 750Cyp/450Deca a week. As you said, I didn’t notice much if any zits the first 8 weeks but then they started and in a week I had probably 15-20 little zits first on my chest, then shoulders and a bit of back-nce as well.

I am now over five weeks since my last shot and four weeks into PCT and the problem is abaiting but I still have a few.

Since mine more or less are clearing up [and started to a week after I stopped Test] and I got zero on my face I didn’t overly panic. No accutance or anything like that for me.

However, 2 months later and if you still are decreasing at all probably should see a skin doctor you might need a prescription for sonmething.

at only 500 mg test e a week a had no acne till week 7. it lasted 4 months after my cycles. unfortuantely once you start getting acne it wont go away for a long time.

the only thing you can do is get some salsyic acid and scub 1-2 times a day. you might even go to a dermitologist and get some like minocyncline or something like that.mine was a bitch good luck.